Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Advances in Nonlinear Analysis

Editor-in-Chief: Radulescu, Vicentiu / Squassina, Marco

IMPACT FACTOR 2018: 6.636

CiteScore 2018: 5.03

SCImago Journal Rank (SJR) 2018: 3.215
Source Normalized Impact per Paper (SNIP) 2018: 3.225

Mathematical Citation Quotient (MCQ) 2017: 1.89

Open Access
See all formats and pricing
More options …

Partially and globally overdetermined problems of elliptic type

Alberto Farina
  • Université de Picardie Jules Verne, LAMFA, CNRS UMR 6140, Amiens, France; and Università di Milano, Milan, Italy
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
/ Enrico Valdinoci
Published Online: 2012-01-24 | DOI: https://doi.org/10.1515/ana-2011-0002


We review some classical and recent results on overdetermined problems both in bounded and unbounded domains, and we discuss how to recover, in some circumstances, a globally overdetermined problem from a partially overdetermined one.

Keywords.: Rigidity and symmetry results; classification of domains and solutions; overdetermined and inverse problems

About the article

Received: 2011-07-15

Accepted: 2011-09-10

Published Online: 2012-01-24

Published in Print: 2012-02-01

Citation Information: Advances in Nonlinear Analysis, Volume 1, Issue 1, Pages 27–45, ISSN (Online) 2191-950X, ISSN (Print) 2191-9496, DOI: https://doi.org/10.1515/ana-2011-0002.

Export Citation

Comments (0)

Please log in or register to comment.
Log in